# SDR MALA040741

- Difficulty date: November 24, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 11,612 hours, 11,311 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2351A000003
- Part serial: 8993512
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE INTAKE LOW PSI LIGHT ILLUMINATED IN LIGHT GRADUALLY WAS ABLE TO GET IT EXTINGUISHED 80-89 PERCENT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED NR 3 ENGINE INTAKE ANTI-ICE VALVE.  PN OFF/2351A000, SN/OFF 899351-2, PN/ON 2351A000-003, SN/ON 899352-8. REF AMM 30-21-17.  OPS AND LEAK CHECK GOOD.
